# SDR DALA2017091506908

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 72,644 hours, 53,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK B5-23 INOPERATIVE.  REPLACED THE BATTERY PACK IAW AMM 33-53-00.
